# SDR CA040131001

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,252 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hydraulic Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE BELT BROKE 2 MINUTES AFTER TAKE-OFF.  OAT WAS -15C.  THE AIRCRAFT MADE A NORMAL HYDRAULIC-OFF LANDING.  NO UNCOMMANDED CONTROL MOVEMENT OCCURRED AT THE TIME OF THE INCIDENT.
